RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 4, Pages 32–49 (Mi ufa258)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence of solution for parabolic equation with non-power nonlinearities

E. R. Andriyanovaa, F. Kh. Mukminovb

a Ufa State Aviation Technical University, Ufa, Russia
b Bashkir State University, Ufa, Russia

Abstract: We consider the first mixed problem for a class of parabolic equation with double non-exponential nonlinearities in a cylindrical domain $D=(t>0)\times\Omega$. By Galerkin's approximations we prove the existence of strong solutions in Sobolev–Orlich space.

Keywords: parabolic equation, $N$-functions, existence of solution, Sobolev–Orlich spaces.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:4, 31–47 (PDF, 431 kB); https://doi.org/10.13108/2014-6-4-31

UDC: 517.946
MSC: 35D05, 35B50, 35B45, 35K55
Received: 23.09.2014

Citation: E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufimsk. Mat. Zh., 6:4 (2014), 32–49; Ufa Math. J., 6:4 (2014), 31–47

Citation in format AMSBIB
\Bibitem{AndMuk14}
\by E.~R.~Andriyanova, F.~Kh.~Mukminov
\paper Existence of solution for parabolic equation with non-power nonlinearities
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 4
\pages 32--49
\mathnet{http://mi.mathnet.ru/ufa258}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 4
\pages 31--47
\crossref{https://doi.org/10.13108/2014-6-4-31}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928238743}


Linking options:
  • http://mi.mathnet.ru/eng/ufa258
  • http://mi.mathnet.ru/eng/ufa/v6/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. R. Andriyanova, F. Kh. Mukminov, “Existence and qualitative properties of a solution of the first mixed problem for a parabolic equation with non-power-law double nonlinearity”, Sb. Math., 207:1 (2016), 1–40  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. F. Kh. Mukminov, “Uniqueness of the renormalized solutions to the Cauchy problem for an anisotropic parabolic equation”, Ufa Math. J., 8:2 (2016), 44–57  mathnet  crossref  isi  elib
  • ”фимский математический журнал
    Number of views:
    This page:240
    Full text:116
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020